Alert archive / Vermont / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Sep 4, 2019, 1:24 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2019, 1:24 PM EDT (17:24 UTC)
- Expired
- Sep 4, 2019, 2:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 120 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 1:29 PM EDT | HAIL 1 | 1 Wnw Ludlow, VT | QUARTER SIZED HAIL REPORTED AT OKEMO MOUNTAIN LODGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
260
WUUS51 KBTV 041724
SVRBTV
VTC021-027-041815-
/O.NEW.KBTV.SV.W.0039.190904T1724Z-190904T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
124 PM EDT Wed Sep 4 2019
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Southeastern Rutland County in southern Vermont...
Central Windsor County in southern Vermont...
* Until 215 PM EDT.
* At 124 PM EDT, a severe thunderstorm was located over Ludlow,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Woodstock, White River Junction, Hartland Four Corners, Cavendish,
Ludlow Village, Mt. Holly, Pomfret, Plymouth, Hartland, Woodstock
Village, Mount Holly, Ludlow, Quechee, Reading, Hartford, West
Windsor, Weston, Norwich, Windsor and Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4340 7289 4379 7241 4373 7227 4369 7231
4367 7231 4362 7233 4360 7234 4357 7238
4354 7238 4353 7240 4351 7240 4350 7239
4330 7279
TIME...MOT...LOC 1724Z 235DEG 42KT 4340 7275
HAIL...1.00IN
WIND...60MPH
$$
AML2 follow-up statements
312
WWUS51 KBTV 041747
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
147 PM EDT Wed Sep 4 2019
VTC021-041757-
/O.CAN.KBTV.SV.W.0039.000000T0000Z-190904T1815Z/
Rutland VT-
147 PM EDT Wed Sep 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTLAND COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern Vermont.
LAT...LON 4361 7263 4379 7241 4373 7227 4369 7231
4367 7231 4362 7233 4360 7234 4357 7238
4354 7238 4353 7240 4351 7240 4350 7239
4346 7247
TIME...MOT...LOC 1747Z 235DEG 42KT 4356 7244
$$
VTC027-041815-
/O.CON.KBTV.SV.W.0039.000000T0000Z-190904T1815Z/
Windsor VT-
147 PM EDT Wed Sep 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR EAST CENTRAL WINDSOR COUNTY...
At 147 PM EDT, a severe thunderstorm was located over Hartland Four
Corners, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
White River Junction, Woodstock, Hartland Four Corners, Woodstock
Village, Quechee, Pomfret, Hartland, Hartford, West Windsor, Norwich,
Windsor, Sharon, Bridgewater, Reading, Queechee State Park,
Brownsville, North Hartland Dam Recreation Area, West Woodstock,
North Hartland and South Woodstock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4361 7263 4379 7241 4373 7227 4369 7231
4367 7231 4362 7233 4360 7234 4357 7238
4354 7238 4353 7240 4351 7240 4350 7239
4346 7247
TIME...MOT...LOC 1747Z 235DEG 42KT 4356 7244
HAIL...1.00IN
WIND...60MPH
$$
AML986
WWUS51 KBTV 041805
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
205 PM EDT Wed Sep 4 2019
VTC027-041815-
/O.EXP.KBTV.SV.W.0039.000000T0000Z-190904T1815Z/
Windsor VT-
205 PM EDT Wed Sep 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WINDSOR COUNTY
WILL EXPIRE AT 215 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern Vermont.
LAT...LON 4361 7263 4379 7241 4373 7227 4369 7231
4367 7231 4362 7233 4360 7234 4357 7238
4354 7238 4353 7240 4351 7240 4350 7239
4346 7247
TIME...MOT...LOC 1805Z 235DEG 42KT 4368 7221
$$
AMLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 1:05 PM EDT, 19 minutes earlier.
Area forecast discussion, Sep 4, 1:05 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Burlington VT 105 PM EDT Wed Sep 4 2019 .SYNOPSIS... A cold front will cross the area today along with scattered showers and a few thunderstorms, a few of which may trend briefly strong across eastern and southern portions of Vermont. Behind the front, high pressure brings seasonably cool and dry weather to the region for Thursday into Friday. The next chance for a few showers occurs by this coming weekend, but coverage should be relatively sparse with many dry hours expected on both days. && .NEAR TERM /THROUGH THURSDAY/... As of 1259 PM EDT Wednesday...SPC has placed Rutland and Windsor Counties into SVR Thunderstorm Watch #634 until 01z. Our southern cwa will be on the northern edge of the better instability/moisture with continued favorable deep layer shear. Thinking the best chance for svr will be across our southern Rutland/Windsor counties thru 20 or 21z, before better instability shifts east and drier air aloft mixes to the sfc. Water vapor shows deep dry layer moving across northern NY, which has started to mix to the sfc, with sfc dwpts dropping 3 to 7 degrees in 1 hour. This trend will continue to advance eastward, behind sfc trof. Given wind profiles, primary threat would be isolated damaging winds, mainly south of a Rutland to Lebanon line. Prior discussion... Most active weather over the next 5 days occurs today with the approach and passage of a seasonably strong late summer cold front. As discussed over the past few nights, dynamical forcing aloft is quite robust, but BL instability will be more on the marginal side given temperatures in the upper 60s into the 70s and ample mid-level debris cloudiness. Based off the timing of the pre- frontal trough, the best threat for any stronger storms will lie across eastern/southern VT, especially along and south/east of a Ticonderoga-KMPV-K1V4 line in the early to mid afternoon hours. As such have included strong/gusty wind potential in these areas accordingly but widespread/organized severe weather is not expected. Further north and west, trough and associated low level convergence arrives early enough (morning hours) that stronger activity is not expected. The actual surface front then clears east by later this afternoon/early evening with any lingering showers ending as winds veer west/northwesterly and slowly abate. Then mostly clear to partly cloudy overnight tonight as surface high pressure across the Great Lakes builds eastward. Low temperatures to bottom out in the 40s to around 50 with some patchy late night fog across the Dacks/SLV where low level wind fields trend lightest. An outstanding early September day is then expected for Thursday as aforementioned high builds atop the area along with mostly sunny skies and light winds. High temperatures to run on the seasonably cool side by about 5 degrees with late afternoon readings topping out in the mid 60s to lower 70s. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/... As of 310 PM EDT Tuesday...Clouds will begin to move in from the northwest Thursday night as shortwave energy digs into the Great Lakes Region. Still expecting a chilly night overall with Canadian high pressure cresting to our north, but the clouds will temper the degree of radiational cooling somewhat. Have stayed relatively close to MOS guidance with this setup, forecasting overnight lows in the mid 40s to around 50...with a few of the typical colder hollows in the northern Adirondacks and NEK dipping into the upper 30s. Clouds will increase during the day Friday as the shortwave moves to the eastern Great Lakes. Most of the shower activity associated with the wave will stay to our west through Friday, so have kept with a dry forecast. High temperatures will be in the upper 60s to low 70s. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... As of 310 PM EDT Tuesday...Upper-level shortwave will move through Friday night, resulting in lowering and thickening of clouds and some isolated light showers. At the same time, Dorian is forecast to lift northeastward over the western Atlantic while staying well off the New England Coast (please see the NHC for up-to-date latest track). A deepening longwave trough over Ontario/Quebec Saturday will push Dorian northeastward and out to sea late Saturday, further raising confidence that the storm will not impact the North Country. A weakening Canadian low will send a cold front through the BTV forecast area Saturday night. Still looking like moisture transport ahead of the system will be minimal given the continentally sourced air moving in, so have kept PoPs generally under 30 percent. Behind the front, a shot of cooler air will arrive...with 850 mb temps dropping to near 0 deg C. Sunday night will see the coldest temperatures (lows in the upper 30s to mid 40s) before a gradual warming trend commences going into midweek. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Through 12Z Thursday...SCT to BKN mainly VFR cigs expected through 00Z, after which skies trend SCT to SKC. Cold front to push through the area later this morning into this afternoon with scattered showers and a few thunderstorms. Highest coverage expected this morning into mid-afternoon, especially from KSLK eastward. Brief IFR vsbys and MVFR cigs possible with heavier showers/storms, a few of which could be strong at KMPV and KRUT and points east/south this afternoon. Winds generally south to southwest and gusty into the 20-30 kt range at selected terminals through 18Z ahead of the front. Winds then veer to westerly, then northwesterly in the 16-23Z time frame and slowly abate thereafter into the overnight hours as the front clears east. Some late night patchy MVFR/IFR BR and/or FG possible at KMSS/KSLK after 07Z. Outlook... Thursday: VFR. NO SIG WX. Thursday Night: VFR. NO SIG WX. Friday: VFR. NO SIG WX. Friday Night: VFR. Slight chance SHRA. Saturday: VFR. Slight chance SHRA. Saturday Night: Mainly MVFR, with local IFR possible. Slight chance SHRA. Sunday: Mainly VFR, with local IFR possible. Slight chance SHRA. && .MARINE... As of 911 AM EDT Wednesday...A Lake Wind Advisory remains in effect this aftn for gusty south winds. Winds should peak with sustained values generally in the 25 to 35 knot range creating significant wave heights of 2 to 5 feet. Winds will veer to west/northwesterly and slowly abate by late this afternoon and evening as wave heights subside. Additionally, showers and a few thunderstorms are expected this aftn. A few of the storms may become strong across the southern portions of the lake. As such, boaters and others with recreational interests on the lake should plan accordingly and seek safe harbor quickly should threatening weather approach. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...JMG NEAR TERM...JMG/Taber SHORT TERM...Duell LONG TERM...Duell AVIATION...JMG MARINE...JMG/Taber
Hazardous weather outlook, Sep 4, 12:58 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 1258 PM EDT Wed Sep 4 2019 VTZ011-012-019-051700- Western Rutland-Windsor-Eastern Rutland- 1258 PM EDT Wed Sep 4 2019 ...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ026>031-034-035-087-VTZ001>010-016>018-051700- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Eastern Franklin- Eastern Chittenden-Eastern Addison- 1258 PM EDT Wed Sep 4 2019 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms are expected across the area today. A few of the storms may produce strong and gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 4, 7:37 AM EDT, 5 hours 47 minutes before
Special Weather Statement National Weather Service Burlington VT 737 AM EDT Wed Sep 4 2019 NYZ028>031-034-035-041215- Eastern Clinton-Southeastern St. Lawrence-Southern Franklin-Western Essex-Eastern Essex-Western Clinton- 737 AM EDT Wed Sep 4 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON...CENTRAL FRANKLIN...EAST CENTRAL ST. LAWRENCE AND NORTHERN ESSEX COUNTIES... At 736 AM EDT, a strong thunderstorm was located near Carry Falls Reservoir, moving east at 55 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Adirondack Regional Airport, Saranac Lake, Lake Placid, Saranac, Wilmington, Bryants Mill, Wawbeek, Lyon Mountain, Clayburg, Merrill, Au Sable Forks, Debar Mountain, Jericho, Dannemora, Peasleeville, Jay In Essex County, Lake Ozonia, Madawaska, Harrietstown and Black Brook. LAT...LON 4418 7434 4458 7469 4484 7367 4435 7343 TIME...MOT...LOC 1136Z 253DEG 49KT 4438 7466 RSD
Special weather statement, Sep 4, 8:29 AM EDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Burlington VT
829 AM EDT Wed Sep 4 2019
NYZ028-031-VTZ001>003-016-041330-
Eastern Clinton-Western Clinton-Western Franklin-Grand Isle-Eastern
Franklin-Orleans-
829 AM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...NORTHWESTERN
ORLEANS...GRAND ISLE AND NORTHERN FRANKLIN COUNTIES...
At 829 AM EDT, a strong thunderstorm was located over Dannemora,
moving northeast at 55 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Plattsburgh, Plattsburgh International Airport, Beekmantown, Schuyler
Falls, Chazy, Saranac, Enosburg Falls, Franklin, Sheldon, Grand Isle,
St. Albans Town, South Alburgh, Alburgh, Enosburg Falls Village,
Alburgh Dunes State Park, North Hero, Berkshire, Isle La Motte, Lake
Carmi State Park and Dannemora.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near Lake Champlain, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4500 7246 4454 7376 4477 7392 4501 7326
4501 7261
TIME...MOT...LOC 1229Z 242DEG 48KT 4471 7367Special weather statement, Sep 4, 8:50 AM EDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Burlington VT
850 AM EDT Wed Sep 4 2019
NYZ028-035-VTZ001>003-005>007-016-017-041345-
Eastern Clinton-Eastern Essex-Caledonia-Western Franklin-Grand
Isle-Eastern Chittenden-Western Chittenden-Eastern
Franklin-Orleans-Lamoille-
850 AM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLINTON...
NORTHEASTERN ESSEX...LAMOILLE...WEST CENTRAL CALEDONIA...WESTERN
ORLEANS...SOUTHERN GRAND ISLE...CHITTENDEN AND CENTRAL FRANKLIN
COUNTIES...
At 849 AM EDT, a strong thunderstorm was located near South
Burlington, moving northeast at 55 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Essex Junction, Burlington International Airport, Plattsburgh
International Airport, South Burlington, Burlington, Plattsburgh,
Willsboro, Morrisville, Jay, Cambridge, Glover, Montgomery Center,
Albany, Westford, Colchester, Essex Junction Village, Georgia,
Waterville, Irasburg and Morrisville Village.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If you are on or near Lake Champlain, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4500 7234 4463 7219 4428 7349 4465 7353
4501 7244 4501 7237
TIME...MOT...LOC 1249Z 237DEG 48KT 4445 7331
SissonSpecial weather statement, Sep 4, 9:01 AM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Burlington VT
901 AM EDT Wed Sep 4 2019
NYZ034-035-VTZ005-006-008>012-017>019-041400-
Western Essex-Eastern Essex-Western Rutland-Eastern
Rutland-Windsor-Eastern Chittenden-Western Chittenden-Western
Addison-Washington-Lamoille-Eastern Addison-Orange-
901 AM EDT Wed Sep 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ESSEX...
SOUTHWESTERN LAMOILLE...WEST CENTRAL ORANGE...ADDISON...NORTHERN
RUTLAND...SOUTHERN CHITTENDEN...NORTHWESTERN WINDSOR AND WESTERN
WASHINGTON COUNTIES...
At 901 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Newcomb to near Johnsburg. Movement
was northeast at 60 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Middlebury, Vergennes, Rutland, Moriah, Crown Point, Westport,
Minerva, Salisbury, Schroon Lake, Waterbury Village, Orwell, Addison,
Shoreham, Ripton, Charlotte, Waltham, Bristol, Waitsfield, Rochester
and Fayston.
If you are on or near Lake Champlain, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 4364 7343 4377 7335 4381 7340 4375 7406
4379 7405 4381 7410 4402 7414 4454 7266
4368 7271 4362 7330 4363 7337 4361 7338
4361 7342
TIME...MOT...LOC 1301Z 247DEG 57KT 4398 7405 4364 7399
SissonSpecial weather statement, Sep 4, 10:03 AM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Burlington VT
1003 AM EDT Wed Sep 4 2019
VTZ003-004-006>012-017>019-041500-
Essex-Caledonia-Western Rutland-Eastern Rutland-Windsor-Eastern
Chittenden-Western Addison-Washington-Orleans-Lamoille-Eastern
Addison-Orange-
1003 AM EDT Wed Sep 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
LAMOILLE...CALEDONIA...ORANGE...SOUTHEASTERN ORLEANS...ESSEX...
SOUTHEASTERN ADDISON...NORTHERN RUTLAND...EASTERN CHITTENDEN...
NORTHERN WINDSOR AND WASHINGTON COUNTIES...
At 1002 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Waterbury Village to Northfield
Village to near Pittsford. Movement was east at 60 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Barre, Rutland, St. Johnsbury, Montpelier, Island Pond, White River
Junction, Lyndon, Woodstock, Braintree Hill, Bradford, Killington,
Rutland City, Glover, Waterbury Village, Websterville, Burke,
Pomfret, Worcester, Middlesex and Marshfield.
Brief torrential rainfall is also occurring with these storms.
LAT...LON 4475 7163 4459 7154 4456 7160 4450 7158
4435 7182 4432 7203 4427 7207 4427 7206
4408 7203 4364 7232 4358 7329 4363 7331
4363 7337 4358 7339 4359 7343 4412 7281
4445 7281 4498 7153 4491 7149
TIME...MOT...LOC 1402Z 250DEG 59KT 4436 7271 4416 7266 4374 7302
SissonSpecial weather statement, Sep 4, 1:11 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Burlington VT
111 PM EDT Wed Sep 4 2019
VTZ011-012-019-041800-
Western Rutland-Eastern Rutland-Windsor-
111 PM EDT Wed Sep 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RUTLAND AND
SOUTHERN WINDSOR COUNTIES...
At 110 PM EDT, a strong thunderstorm was located near Mount Tabor,
moving northeast at 55 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Woodstock, Chester, Hartland Four Corners, Cavendish, Ludlow Village,
Perkinsville Village, Wallingford, Mt. Holly, Mt. Tabor, Plymouth,
Hartland, Windsor, Woodstock Village, Mount Holly, Ludlow, Andover,
Mount Tabor, Weston, Ascutney and Danby.
Brief torrential rainfall and frequent cloud to ground lightning is
also occurring with this storm. Lightning can strike 10 miles away
from a thunderstorm. Seek a safe shelter inside a building or
vehicle.
LAT...LON 4326 7282 4330 7282 4330 7297 4329 7299
4330 7298 4331 7311 4332 7312 4369 7261
4361 7233 4357 7238 4351 7240 4348 7238
4338 7241 4324 7276
TIME...MOT...LOC 1710Z 237DEG 49KT 4329 7293
AMLThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:29 AM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 61 min |
| Sep 4, 8:50 AM EDT | Special Weather Statement | BTV | Chittenden, Lamoille | 55 min |
| Sep 4, 9:01 AM EDT | Special Weather Statement | BTV | Addison | 59 min |
| Sep 4, 10:03 AM EDT | Special Weather Statement | BTV | Caledonia, Essex, Orange, Rutland, Washington | 57 min |
| Sep 4, 1:11 PM EDT | Special Weather Statement | BTV | Windsor | 49 min |
| Sep 4, 2:46 PM EDT | Special Weather Statement | BTV | Windsor | 59 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.